# SDR YENA201707310616

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 61,043 hours, 21,803 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Part serial: A10189
- Condition: Failed
- Part time: 41,197 hours, 14,804 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION FWD LEFT SLIDE ON TASK CARD A320-25-62-44-400-803A. SLIDE BECAME UNRAVELED.  DEEMING IT UNSERVICEABLE.IAW AMM 25-62-01.  REPLACED THE  LT FWD ESCAPE SLIDE ASSY IAW AMM 25-62-41.
